Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Catino - C. Mantegazza - L. Mazzieri

Locally Conformally Flat Ancient Ricci Flows

created by root on 11 Aug 2013
modified on 20 May 2015

[BibTeX]

Published Paper

Inserted: 11 aug 2013
Last Updated: 20 may 2015

Journal: Analysis & PDE
Volume: 8
Pages: 365-371
Year: 2015

Abstract:

We show that any locally conformally flat ancient solution to the Ricci flow must be rotationally symmetric. As a by-product, we prove that any locally conformally flat Ricci soliton is a gradient soliton in the shrinking and steady cases as well as in the expanding case, provided the soliton has nonnegative curvature.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1